# SDR CA190429012

- Difficulty date: April 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 60097B020001
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RT WING ANTI ICE VALVE FAILED OPEN. O REMOVED RT WING ANTI ICE VALVE PER BD500-A-J30-12-01-01-AAA-520A-A O INSTALLED RT WING ANTI ICE VALVE PER AMM A220 TASK BD500-A-J30-12-01-01-AAA-520A OPS OK PER AMM (TC# 20190429012)
